Repository logo
 
Loading...
Thumbnail Image
Publication

On distributive lattices and weakly Mal’tsev categories

Use this identifier to reference this record.
Name:Description:Size:Format: 
1-s2.0-S0022404912000722-main.pdf188.42 KBAdobe PDF Download

Advisor(s)

Abstract(s)

We prove that a variety of lattices is weakly Mal’tsev if and only if it is a variety of distributive lattices.

Description

Keywords

Pedagogical Context

Citation

Nelson Martins-Ferreira, On distributive lattices and weakly Mal’tsev categories, Journal of Pure and Applied Algebra, Volume 216, Issues 8–9, 2012, Pages 1961-1963, ISSN 0022-4049, https://doi.org/10.1016/j.jpaa.2012.02.033.

Organizational Units

Journal Issue